# SDR AALA201706159034

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 51,049 hours, 29,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53370613202
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 26T14753005 TO INSPECT MLG DOOR KEEL BEAM HINGE AND ACTUATOR FITTINGS, CRACK DETECTED AT  LEFT ACTUATOR, AFT FLANGE.KEEL BEAM ATTACH POINT, STRINGER 41L AND  FR 42. REPAIRED DOOR ACTUATOR FITTING PER EA # 270779 REVISION A.
